Works matching DE "LATTICE ordered groups"
Results: 67
Hierarchical hybrid grids: data structures and core algorithms for multigrid.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 279, doi. 10.1002/nla.382
- By:
- Publication type:
- Article
Unilateral o-Groups.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 1, p. 12, doi. 10.1007/s10469-006-0002-y
- By:
- Publication type:
- Article
Varieties and Torsion Classes of <MATH>m</MATH>-Groups.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 6, p. 382, doi. 10.1023/B:ALLO.0000004171.34849.1b
- By:
- Publication type:
- Article
A Question in the Theory of Totally Local Formations of Finite Groups.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 6, p. 407, doi. 10.1023/B:ALLO.0000004174.68640.8a
- By:
- Publication type:
- Article
ON RADIANT SETS, DOWNWARD SETS, TOPICAL FUNCTIONS AND SUB-TOPICAL FUNCTIONS IN LATTICE ORDERED GROUPS*.
- Published in:
- Optimization, 2004, v. 53, n. 4, p. 393, doi. 10.1080/02331930412331282418
- By:
- Publication type:
- Article
Topologies on lattice ordered groups, separation from closed downward sets and conjugations of type Lau.
- Published in:
- Optimization, 2003, v. 52, n. 6, p. 629, doi. 10.1080/02331930310001637396
- By:
- Publication type:
- Article
A Stone--Weierstrass theorem for MV-algebras and unital ℓ-groups.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 3, p. 684, doi. 10.1093/logcom/exu023
- By:
- Publication type:
- Article
On the second radical elements of lattice modules.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 4, p. 165, doi. 10.32513/tbilisi/1546570892
- By:
- Publication type:
- Article
The structure group of an L-algebra is torsion-free.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 2, p. 309, doi. 10.1515/jgth-2016-0037
- By:
- Publication type:
- Article
Conjugacy in lattice-ordered groups and right ordered groups.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 5, p. 623, doi. 10.1515/JGT.2008.038
- By:
- Publication type:
- Article
Bases of Pre-Riesz Groups and Conrad's F-Condition.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 6, p. 1047, doi. 10.1007/s13369-011-0093-1
- By:
- Publication type:
- Article
Some observations on the substructure lattice of a Δ<sub>1</sub> ultrapower.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 3, p. 323, doi. 10.1002/malq.200810052
- By:
- Publication type:
- Article
Well-Defined Fuzzy Sentential Logic.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 2, p. 236, doi. 10.1002/malq.19950410209
- By:
- Publication type:
- Article
Degrees of Souslin And Aronszajn Trees.
- Published in:
- Mathematical Logic Quarterly, 1987, v. 33, n. 2, p. 159, doi. 10.1002/malq.19870330211
- By:
- Publication type:
- Article
On a Generalization of Pseudo MV-Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 5-6, p. 373
- By:
- Publication type:
- Article
The lattice point discrepancy of a torus in ℝ<sup>3</sup>.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 120, n. 1/2, p. 179, doi. 10.1007/s10474-007-7129-8
- By:
- Publication type:
- Article
Geometrical illustration of numerical semigroups and of some of their invariants.
- Published in:
- Semigroup Forum, 2014, v. 89, n. 3, p. 664, doi. 10.1007/s00233-014-9599-7
- By:
- Publication type:
- Article
Algebraic aspects of an ordered band arising in nonlinear signal processing.
- Published in:
- Semigroup Forum, 2008, v. 76, n. 2, p. 268, doi. 10.1007/s00233-007-9000-1
- By:
- Publication type:
- Article
Dynamical properties of profinite actions.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 6, p. 1805, doi. 10.1017/S0143385711000654
- By:
- Publication type:
- Article
On generalized subnormal subgroups of finite metanilpotent groups.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 2, p. -1, doi. 10.1142/S1793557118500183
- By:
- Publication type:
- Article
A NOTE ON FUNDAMENTAL GROUP LATTICES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, v. 5, n. 54-2, p. 107
- By:
- Publication type:
- Article
An application of le-semigroup techniques to semigroups, Γ-semigroups and to hypersemigroups.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 1, p. 208, doi. 10.29020/nybg.ejpam.v12i1.3383
- By:
- Publication type:
- Article
LATTICED SIMULATION RELATIONS AND GAMES.
- Published in:
- International Journal of Foundations of Computer Science, 2010, v. 21, n. 2, p. 167, doi. 10.1142/S0129054110007192
- By:
- Publication type:
- Article
A Lattice Option Pricing Model for Multiple Assets Under Complete Market Assumption.
- Published in:
- ICFAI Journal of Derivatives Markets, 2008, v. 5, n. 1, p. 6
- By:
- Publication type:
- Article
Hopfian $\ell$-groups, MV-algebras and AF~{C}<sup>*</sup>-algebras.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 6, p. 1111, doi. 10.1515/forum-2015-0177
- By:
- Publication type:
- Article
Lattice-ordered matrix algebras containing positive cycles.
- Published in:
- Positivity, 2013, v. 17, n. 2, p. 299, doi. 10.1007/s11117-012-0167-7
- By:
- Publication type:
- Article
A molecular dynamics simulation of the structure and properties of a self assembled monolayer formed from an amphiphilic polymer on a water surface.
- Published in:
- Molecular Simulation, 2005, v. 31, n. 14/15, p. 987, doi. 10.1080/08927020500328050
- By:
- Publication type:
- Article
Influence of Mn-Zn Substitution on Lattice, Electrical and Magnetic Behavior of M-Type Calcium-Hexaferrites.
- Published in:
- Integrated Ferroelectrics, 2010, v. 118, n. 1, p. 16, doi. 10.1080/10584587.2010.503784
- By:
- Publication type:
- Article
Commutative Pseudo BCK-algebras.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 3, p. 451
- By:
- Publication type:
- Article
Fuzzy Lattice Ordered Groups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 4, p. 749
- By:
- Publication type:
- Article
On Quasicommutative Ordered Semigroups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2007, v. 31, n. 3, p. 599
- By:
- Publication type:
- Article
A topology on lattice-ordered groups.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2018, p. 701, doi. 10.22436/jnsa.011.05.10
- By:
- Publication type:
- Article
CONVERGENCES IN ALGEBRAIC NUANCED STRUCTURES.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2008, v. 6, n. 1, p. 267
- By:
- Publication type:
- Article
On representable ordered residuated semigroups.
- Published in:
- Logic Journal of the IGPL, 2011, v. 19, n. 1, p. 233, doi. 10.1093/jigpal/jzq044
- By:
- Publication type:
- Article
Groupoid Fell bundles for product systems over quasi-lattice ordered groups.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2017, v. 163, n. 3, p. 561, doi. 10.1017/S0305004117000202
- By:
- Publication type:
- Article
Prediction of ideal orientations and lattice rotations of FCC crystals in the equibiaxial tension loading: a rate-dependent crystal plasticity approach.
- Published in:
- Mathematics & Mechanics of Solids, 2016, v. 21, n. 10, p. 1247, doi. 10.1177/1081286514563136
- By:
- Publication type:
- Article
COMPONENTS AND MINIMAL NORMAL SUBGROUPS OF FINITE AND PSEUDOFINITE GROUPS.
- Published in:
- Journal of Symbolic Logic, 2019, v. 84, n. 1, p. 290, doi. 10.1017/jsl.2018.71
- By:
- Publication type:
- Article
ON STURDY FRAME OF ABSTRACT ALGEBRAS.
- Published in:
- Publications de l'Institut Mathématique, 2015, v. 97, n. 111, p. 199, doi. 10.2298/PIM140421001S
- By:
- Publication type:
- Article
Generalized functional calculus in lattice-ordered algebras.
- Published in:
- Siberian Mathematical Journal, 2014, v. 55, n. 5, p. 968, doi. 10.1134/S0037446614050152
- By:
- Publication type:
- Article
Wreath Products and Universal Equivalence.
- Published in:
- Siberian Mathematical Journal, 2003, v. 44, n. 6, p. 1043, doi. 10.1023/B:SIMJ.0000007480.41026.41
- By:
- Publication type:
- Article
All Subvarieties of <MATH>{\Cal L}_{pq}</MATH> Have Finite Bases of Identities.
- Published in:
- Siberian Mathematical Journal, 2003, v. 44, n. 3, p. 500, doi. 10.1023/A:1023868932441
- By:
- Publication type:
- Article
Convergence with a fixed regulator in lattice ordered groups and applications to MV-algebras.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2008, v. 12, n. 5, p. 453
- By:
- Publication type:
- Article
On the Schröder-Bernstein problem for abelian lattice ordered groups and for MV-algebras.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2004, v. 8, n. 8, p. 581, doi. 10.1007/s00500-003-0318-7
- By:
- Publication type:
- Article
The Intersection of Pseudovarieties of Central Simple Semigroups.
- Published in:
- Semigroup Forum, 2006, v. 73, n. 1, p. 75, doi. 10.1007/s00233-006-0604-7
- By:
- Publication type:
- Article
Commutative Noetherian Semigroups are Finitely Generated.
- Published in:
- Semigroup Forum, 2003, v. 66, n. 2, p. 323, doi. 10.1007/s002330010137
- By:
- Publication type:
- Article
Operator of positive closure.
- Published in:
- Doklady Mathematics, 2012, v. 85, n. 1, p. 102, doi. 10.1134/S1064562412010346
- By:
- Publication type:
- Article
On the consistency of rule bases based on lattice-valued first-order logic LF(X).
- Published in:
- International Journal of Intelligent Systems, 2006, v. 21, n. 4, p. 399, doi. 10.1002/int.20129
- By:
- Publication type:
- Article
WHEN Min(G)<sup>-1</sup> HAS A CLOPEN π-BASE.
- Published in:
- Mathematica Bohemica, 2021, v. 146, n. 1, p. 69, doi. 10.21136/MB.2020.0114-18
- By:
- Publication type:
- Article
Solutions of the Kirkwood–Salsburg equation for a lattice classical system of one-dimensional oscillators with positive finite-range many-body interaction potentials.
- Published in:
- Ukrainian Mathematical Journal, 2008, v. 60, n. 10, p. 1666, doi. 10.1007/s11253-009-0161-9
- By:
- Publication type:
- Article
On semidirect products and wreath products of partially ordered groups.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 166, n. 6, p. 806, doi. 10.1007/s10958-010-9897-x
- By:
- Publication type:
- Article